# SDR SWAA981335

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Failed
- Location: Nr 1 Gcu
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START SMOKE STARTED COMING OUT OF THE CIRCUIT BREAKER PANEL IN THE VICINITY OF THE G1 GENERATOR CONTROL UNIT.  REMOVED AND REPLACED PER BOEING MM.
